Citation: ShamanJohn. "Slow Riser: An Experience with N-Ethylhexedrone (exp108173)". Erowid.org. Apr 25, 2016. erowid.org/exp/108173
||(powder / crystals)
||(powder / crystals)
I can honestly say that most of the small amount of reviews I researched on this product had alot of truth to most of it. As far as a similarity to a-PVP or A-PHP which I don't think anyone would expect as I certainly didn't. Anyway I first administered through vaporization roughly 10mg and waited about one minute and nothing effective became apparent so I administered another 7 - 10mg vaporized and then felt a cool rush through the nerves and relaxation in the muscles which is where I suppose the anestic properties come into play. And I can say that it is definitely a cocaine effect similarity based in its physical and even mental effectiveness. I also found bruxism is possible with higher doses, coldness of fingers and limbs mildly and stiffness of back and chest muscles in some cases. It has a strong mental stimulation which shows social a positive chem and caused increased movement, mental alertness increased, and talkative stimulation.
Can say based on the effects since it is a slow riser no intense rush it may cause the need for re-administration at moderate time spans based on its slow but intense rise of effects. Tried a safe amount of the HEX-EN for IV administration, even though it is not effective or potent I should say as the main cathinones being a cut off and extra carbon to the molecular structure I expect it to not be that effect however since this is a new way of administration and a fairly new RC I administered around 5 mg after a couple hours of vaporizing. No burn at entry site and it took about 30 - 40 seconds for effects to come on. All I can say is the rush is a loss trying to capture with re-administration without a rest period. However the mental stimulatory effects are increased again and of course a hypothermic effect to fingers, hands, and feet however I'm still warm. There's a stiffness and slight heaviness in chest that was prevalent with a-PVP however nothing concerning at this point.
SAFETY: Just to inform you for your own safety like with any stimulant always start at the lowest dose and one thing for sure some fail to realize just cause that amount is effective for one person doesn't mean it is for another. Weight, gender, hight, and metabolism play the roll on amount needed. And as a stimulant there is great possibility in a too large dose especially IV use for hypertension, heart attack, heart failure, seizure, stroke, and respiratory failure. This definitely comes into play when mixed with other substances. So be responsible, careful, and smart with your studies and research with this or any stimulant or RC for that matter.
HELP: Here is my personal opinion before you would most definitely have to seek medical help. If you experience numbness or coldness in your hands first move your head side to side that will help and put gloves/ mittens on or hold a warm cup of tea preferable caffeine free and kava or chamomile. For slight chest pain and breathing problems and more than likely back stress lie on floor and crack back and take slow deep breaths in and out to build your air flow and at the same time massages the heart muscle, focus on your breathing and meditate. HERBS of benefit: ADD cinammon to your tea trust me and toast or pb and j [peanut butter and jelly] when you force yourself to eat something , also definitely Rhodiola and cats claw are very beneficial on helping a stimulant especially cocaine come downs and withdrawals.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.